Portfolio Selection with VaR Constraints

Tunaru, R. and Giannopoulos, K. and Clark, E. (2005) Portfolio Selection with VaR Constraints. Computational Management Science, 2 (2). pp. 123-138. ISSN 1619-697X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculties > Social Sciences > Kent Business School > Accounting and Finance
Depositing User: Jennifer Knapp
Date Deposited: 19 Jul 2010 10:47
Last Modified: 08 Jun 2012 15:00
Resource URI: http://kar.kent.ac.uk/id/eprint/25105 (The current URI for this page, for reference purposes)
  • Depositors only (login required):